# SDR SWAA2022122284559

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 20,834 hours, 9,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FA FLASHLIGHT NOT TESTING.  ] R & R RIGHT FWD F/A FLASHLIGHT BATTERY PACK IAW AMM 25-64-00.   OPS CHECKED OK.
